# SDR FDEA201804140994

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 70,748 hours, 17,362 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Stage of operation: CR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: B, O

## Discrepancy

AT FL380, WITH THE ENGINE & WING ANTI-ICE ON, RECEIVED AN IAS COMPARITOR LIGHT.  A/S STARTED DECAYING TOWARD  THE LWR FOOT.  STARTED AN IMMEDIATE DESCENT TO  FL340.  LVL 2 SEL ELEV FEEL MAN. QRH DIRECTED  REFERENCE TO FLT INSTEUMENTS > EMERG NON-ALERT  PROCEDURE - AIRSPEED UNRELIABLE.  COMPLIED WITH  QRH.  CADC 2 - INOP.  JT   CREW DEBRIEF: WAS IN HEAVY ICING CONDITIONS AND  SUSPECTED POSSIBLE ICE BLOCKAGE.  CADC 2 PASSED OPS/BITE TEST.  MSC AIR DATA HEATER  TEST PASSED.  PITOT MOISTURE TRAPS IN E/E WERE DRY.  DISC 2 PITOT LINE AT CADC QD FITTING AND BLEW DRY  NITROGEN BACK THROUGH SYSTEM.  INITIALLY HAD NO  FLOW, BUT AFTER A FEW SECONDS A COUPLE CC'S OF COLD  WATER BLEW OUT OF PITOT TUBE AND HAD GOOD FLOW.  VERIF'D PITOT DRAINS WERE CLEAR BY NITROGEN FLOW  AND VISUALLY.  VERIF'D NO DEBRIS IN PITOT TUBE.  TURNED ON PITOT HEAT AND VERIF'D PITOT HEAT OPS  NML, PROBE GETS HOT.  PERF AUTOLAND RTS OF #2 FCC,  ALL TESTS PASSED.  LLM STATUS REMAINS THE SAME.  NO HIST 90 DAYS.  REF AMM 34-16-01-4, 22-00-00-2,  34-10-00-2.
